| Model Number |
24-015-26-71 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
Event or Problem Description
It was reported that plates broke.Currently there are no plans to remove them.
Additional Manufacturer Narrative
New information received - explant date.Multiple mdr reports were filed for this event, associated report: mdr: 9610905-2019-00049.
Additional Manufacturer Narrative
Initial reporter (facility) mdr#: (b)(4).
Additional Manufacturer Narrative
Device material number nor lot number was identified therefore complaint rate, review of device history records and risk file was not possible.The root cause for the failure cannot be determined since neither material number nor lot number were provided, and the device was not returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.